# SDR SWAA2023121430126

- Difficulty date: December 10, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE THROUGHOUT THE CABIN AREA<[01] REMOVED AND REPLACED M1669; M1670; M1672 EMERGENCY EXIT LIGHT BATTERY PACKS PER B737 AMM 33-51-06-960-805.PERFORMED BATTERY PAKS EMERGENCY LIGHT TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
